MAUDE Adverse Event Report: NEURONETICS, INC NEUROSTAR ADVANCED THERAPY SYSTEM; TMS

NEURONETICS, INC NEUROSTAR ADVANCED THERAPY SYSTEM; TMS
Model Number V.3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tinnitus (2103); Partial Hearing Loss (4472)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient had not worn earplugs until she tried using them on the 10th treatment.Patient experienced a tinnitus episode on the 11th treatment so will not receive any further treatments until seen by an ent.Patient denied having any tinnitus prior to these episodes.She reports a slight subjective worsening of hearing while at work.However, the patient has not followed up to schedule an appointment with the ent.Provider has no clear cause to attribute the symptoms.Per patient, tinnitus and subjective hearing loss have not affected her regular routine but is bothersome.
 
Event or Problem Description
Practice reported a female patient started to experience new onset bilateral tinnitus on (b)(6) 2026 while at work and again 2x that evening.It occurred for the first time during treatment on (b)(6) 2026.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24339966
Report Number3004824012-2026-00005
Device Sequence Number20026377
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOXETINE 40 MG PO Q DAY.; METOCLOPRAMINDE 10MG PO Q DAY.; MODAFINIL 200MG PO Q DAY FOR WAKEFULNESS.; WELLBUTRIN LX 300 MG PO Q DAY.; XANAX 0.25 MG PO Q DAY PRN (RARELY TAKEN).
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexFemale
Patient Weight75 KG